Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What is the cause of pain below the toe on walking and standing ?

While walking or standing the bottom of my right leg toe is paining. I tried with heel pad but still pain persist.
Asked On : Mon, 9 Apr 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist, Nuclear Medicine 's  Response
You have only provided a very brief history but from what you have described, it may be a Morton's neuroma which is a benign digital nerve swelling between certain toes which can cause pain and numbess/altered sensation between the toes it affects. See a doctor who can examine this and if in doubt, an Ultrasound scan of this area is very useful
Answered: Tue, 10 Apr 2012
I find this answer helpful
Dentist, Orthodontics Dr. P. Dinesh's  Response
Need more info . This could be due to 2 reasons. One is achilees heel if u r a athlete. or you have un diagnosed diabetes. It is not safe to persist with pain. Please go for a regular check up
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor